# SDR UHLA2015032900213

- Difficulty date: March 29, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 13,680 hours, 10,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Worn
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD 2 MOST RT PHOTO LUMINESCENT INDICATOR STRIPS WORN.  R & R FWD MOST RT 2 STRIPS REF CR170-33-50-500-0001.
